# SDR AALA202306288043

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,107 hours, 25,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE. L2 DOOR OVERHEAD EMERGENCY EXIT LIGHT BULB REPLACED PER AMM 33-51-01. PERFORMED SATISFACTORY EMERGENCY LIGHT TEST PER AMM 33-51-00-710-801.
